# SDR SROM2011003

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FORWARD FACE OF AFT PRESSURE BULKHEAD 3 ABOVE S-5R REPAIRED IN ACCORDANCE WITH MESSAGE NOS KFC-ATR-11-0001-01C, DATED JUNE 21, 2011, KFC-ATR-11-0001-05B, DATED JUNE 28, 2011, KFC-ATR-11-0001-06C, DATED JULY 7, 2011, AND BOEING APPROVED FAA FORM 8100-9, DATED JULY 12, 2011.  UT THICKNESS CARRIED OUT IN ACCORDANCE WITH BOEING 737 NDT MANUAL D6-37239, PART 4, 51-00-00, FIGURE 3 ON BLEND-OUT AREA OF AFT PRESSURE BULKHEAD 3 ABOVE S-5R, NOMINAL OF 0.032, LOWEST READING 0.026 (NDT11-0787).  HFEC OPEN HOLE INSPECTION OF ALL FASTENER HOLES COMMON TO THE REPAIR IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED  MAR 10, 2011, SECTION 53-30-3 AND BOEING 737 NDT MANUAL D6-37239, PART 5, 51-00-00, FIGURE 16.  NO DEFECTS EVIDENT.  HFEC INSPECTION OF CUT OUT EDGES IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011; SECTION 53-30-3 AND BOEING 737 NDT MANUAL D6-37239, PART 5, 51-00-00, FIGURE 23.  NO DEFECTS EVIDENT (NDT11-0846).  REFERENCE NON-ROUTINE WORK ORDER NR 1014172, DATED 12 JULY 2011.
